# SDR SWAA2025102024100

- Difficulty date: October 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 8,415 hours, 4,199 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL HAS A 4.50 VERTICAL CRACK ON LEADING EDGE, PARALLEL TO FORWARD TRACK.   REMOVED AND REPLACED LEFT SIDE FORWARD UPPER SLIDING SEAL ON HORIZONTAL STABILIZER IAW AMM 53-31-31.
